# SDR RAIA00711020

- Difficulty date: November 28, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145
- Aircraft serial: 14500857
- Aircraft time: 8,007 hours, 7,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 7891 - SYR - EMERGENCY LIGHT LEFTHAND FORWARD EXTERIOR LIGHT INOP.  MAINTENANCE DEFERRED AS PER MEL.
